# SDR SWAA2022031150401

- Difficulty date: July 1, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 54,504 hours, 32,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL; RBL 24 VERTICAL STIFFENER CRACKED. / REMOVED AND REPLACED RT WHEEL WELL STIFFENER AT RBL 24 PER SRM 51-40-02
